# SDR SIMA20140124005

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 34,556 hours, 31,651 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELEC COMP DOOR INNER UPPER SKIN CRACKED BETWEEN RIVETS BEHIND UPPER RETAINING PIN MOUNTING RING.  INSTALLED DOUBLER ONTO REAR ELEC COMP DOOR IAW AEA ERS-EM-52MR-057.
